# SDR WAIA2014021800073

- Difficulty date: February 10, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N287MC
- Make and model: Cessna 650
- Aircraft serial: 7096
- Aircraft time: 5,770 hours, 4,625 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 650162
- Condition: Intermittent
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING & DEPLOYING THRUST REVERSERS, CREW DID NOT RECEIVE LT THRUST REVERSER LIGHT SHOWING AS BEING DEPLOYED.  TROUBLESHOT THE DISCREPANCY TO AN INTERMITTENT THRUST REVERSER DEPLOY SWITCH.  INSTALLED NEW SWITCH; OPS CHECK WAS GOOD.  ACFT WAS THEN RETURNED TO SERVICE.
